# SDR ASAA2016081417703

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 10,913 hours, 3,544 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE LUBRICATION.  FOUND ONE INSERT FOR SPINNER CONE BAD.  ACFT GROUNDED.  REMOVED & REPLACED THE SPINNER CONE IAW TASK CARD 78472002.
